# SDR DALA2024102210288

- Difficulty date: October 14, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,207 hours, 32,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0620580) CORROSION AT AFT CARGO COMPARTMENT DOOR FWD SHIELD. REMOVED AND REPLACED AFT CARGO COMPARMENT DOOR FWD SHIELD I.A.W. B737 SRM 51-40-02-0G AND DWG 146A0081.
